# SDR CALA2025101510108

- Difficulty date: September 5, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS AT STA. 500E +12 HAS 2 BROKEN PIN LOCKS ON THE CONNECTOR. SUPPORT TASK NSA EMX NR 00214 SDR INFORMATION ADDED REMOVED AND REPLACED CONNECTOR  (PN:BACC45FT10-5P) ON EEPL HARNESS AT STA.500E+ 12 IAW NATDWG 40N01810 SH2,PG8,REV ORIGINAL AND SWPM 20-61-00. INSTALLED EEPL WIRING HARNESS IN THE CABIN AT STA 500+ 12 AIW NAT DWG 40N01810 SH2 REV ORIGINAL. RECHARGE BATTERY PACKS AT POWER  SUPPLIES & PERFORMED EMERGENCY LIGHT OPS CHECK AT MID CABIN SEATS GOOD IAW AMM 33-51-06-610-802. DATA WAS TRANSCRIBED FROM NSA EMX/ NR 00214.
